Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5 (1982), Issue 2, Pages 385-392

Some geometric properties of magneto-fluid flows

Department of Mathematics, Faculty of Science, Banaras Hindu University, Varanasi 221005, India

Received 1 November 1979

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Gangwar and Ram Babu, “Some geometric properties of magneto-fluid flows,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 2, pp. 385-392, 1982. doi:10.1155/S0161171282000374